Myocardial necrosis and severe metabolic acidosis associated with isoniazid poisoning in a dog

I. Frank*, D. Lahav, I. Aroch

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

In summary, a case of extreme INH overdose (600 mg/kg) in a dog led to convulsion and severe metabolic acidosis, thrombocytopenia and urinary bladder bleeding. Right ventricular myocardial necrosis, observed in this case, has not previously been reported in association with INH poisoning in dogs, and may cause complications in therapy of such cases.

Original languageAmerican English
Pages (from-to)638-639
Number of pages2
JournalVeterinary Record
Volume151
Issue number21
DOIs
StatePublished - 23 Nov 2002

Fingerprint

Dive into the research topics of 'Myocardial necrosis and severe metabolic acidosis associated with isoniazid poisoning in a dog'. Together they form a unique fingerprint.

Cite this